|Not a question just an update
Dec 31, 2005
Dr. Bob, You ahd answered a number of questions over the past 6 months and wanted to let you know after 4 months on sustiva and truvada VL undectable (from 70,000) cd4 332 (34%) cholesterol 145 and no side effects to date. Want to thank you for help over the past few months and to wish you (and Dr. Steve) and your respective families the best in the upcoming year.
Response from Dr. Frascino
Excellent news and a wonderful way to start the New Year! BRAVO!
Our warmest personal wishes are coming back atcha!
Happy Healthy Holidays!
Dr. Bob and Dr. Steve
Desperate and on verge of suicide
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Hairy Tongue After Licking Anus Worried I Have HIV
- Itchy Scrotum After Erotic Massage Sign Of HIV AIDS
- Tingling Lips After Touching Penis Worried I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.